# SDR ASAA2025100161286

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 58,940 hours, 17,763 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L1 OPENED WITH DIFFICULTY ON ARRIVAL. GROUNDED - YES. REF AMM 52-11-00-700-804. DOOR OPENING AND CLOSING OPERATIONS CHECK GOOD. WITH NO DEFECTS NOTED AT THIS TIME.
